# SDR C2XA99BT021

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17831
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 185
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: F96GA0102
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BTV - FLT 3692 - CREW REPORTED LANDING GEAR TOOK SEVERAL SECONDS TO SECONDS TO EXTEND.  LOUD BANGING NOISE DURING DELAY AND UNLOCK LIGHT FLASHED.  MAINTENANCE REMOVED AND REPLACED LANDING GEAR CONTROL LEVER IAW ATR 42 JIC 32-31-81.  OPS CHECKED SYSTEM GOOD.  (M)
